# SDR ASOA03466

- Difficulty date: September 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MGM, THE AFT EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY CEILING LIGHT LAMP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
